Our expert says:
Gay, lesbian and bisexual expert
Hi Spiderman and thanks for this post. I can understand that the uncertainty of your relationship with your bf - and the possibility that he may 'reject' you - is particularly scary for you right now.
Remember that you're on new meds and that the dose is being increased slowly. I really hope you're taking it as directed (I know you had enough to last you until today?). Your mood will definitely stabilise and the meds will take the edge off those very dark patches you sometimes experience.
I'm not impressed that you took 20 Allergex tabs - I thought we'd passed that and that you'd decided that over-dosing on meds was not for you? Yikes Spiderman... please lay off the OD stuff, it really is dangerous.
Stick with your new medication, take it as directed with the dosage slowly increasing, keep attending your therapy sessions and hang in there, everyone here is your side and we really want you to be OK. No more OD stuff, OK?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.